The Independent Pharmacy
Codasolve Effervescent Tablets

Codasolve Effervescent Tablets

from £6.99
  • Free standard delivery on orders over £40
    Spend £40.00 more for free delivery
  • Fast, discreet delivery

    Delivered in secure, plain packaging on fully tracked delivery from just £2.95

  • 100% UK-based pharmacy

    Our team of doctors and pharmacists, and our support staff, are all UK-based.

  • Free advice and support

    Have a question? Telephone support is always free; Monday - Friday, 9am - 5pm.

  • We're rated 4.9 out of 5

    Based on over 24,000 reviews collected on Google and Reviews.io.

About Codasolve Effervescent Tablets

Codasolve Effervescent Tablets: Codasolve is one of the most effective painkillers that is available over the counter and it can be used to treat pain symptoms including aches and pains associated with headaches, backaches, muscle pains, colds/flu and fevers.

  • Suitable for age:12 years +
  • Maximum per order:1

Codasolve Effervescent Tablets information

  • Codasolve soluble tablets are one of the strongest painkillers you can get over the counter and contain a number of active ingredients that help to relieve the symptoms of pain fast.

    They contain a pair of analgesics: paracetamol and codeine which have different methods of tackling pain so when they are used together, almost all routes are covered.

    Paracetamol is also an antipyretic which is effective when you have a fever and need something to reduce your body temperature. Choose Codasolve today to quickly and effectively tackle pains and aches.

    Non-prescription alternatives for the treatment of pain are;

    • Ibuprofen (safe with Codasolve)
    • Paracetamol
    • Aspirin
    • Topical treatments (e.g. Ibuprofen gel)
    • Rest the area

    If your pain does not ease or becomes severe, contact your GP or Pharmacist for further advice.

  • Codasolve dosage

    Adults and children 12 years and over:

    • Take 2 tablets dissolved in a glass of water every 4 hours as needed.
    • Avoid taking more often than every 4 hours.
    • Avoid taking more than 8 tablets in 24 hour period.
  • Codasolve ingredients

    The active ingredients contained in this medicine is/are:

    Paracetamol 500mg, Codeine Phosphate Hemihydrates 8mg And Caffeine 30mg.

    The medicine also contains the following inactive ingredients to make up the complete product:

    Anhydrous citric acid, povidone, sodium hydrogen carbonate, sodium saccharin, anhydrous sodium carbonate, simeticone, polysorbate 80 and aspartame (E951).

  • Codasolve side effects

    Not everyone will experience side effects when they take medication, however if you do they can include:

    Dizziness, constipation, dry mouth, nausea, dyspepsia and vomiting.

    If you are concerned about these effects, or if the product affects you in any other way, stop using it and talk to your doctor or pharmacist.

  • Codasolve warnings

    Reading the following warnings carefully will help to ensure you are selecting an appropriate product.

    • In case of an overdose, seek medical advice immediately, even if you feel fine.
    • These tablets contain codeine which might be a cause of addiction, if taken continuously for more than 3 days.
    • Consult your doctor or pharmacist if you have to take this medication continuously for more than 3 days.
    • Using this medication for headaches for more than 3 days can make the condition worse.
    • Avoid taking these tablets with other medication containing paracetamol.
    • If you are pregnant or taking any other medication then consult a doctor or pharmacist before taking this medication.
    • Consult your doctor, if symptoms persist.
    • Keep out of reach and sight of children.


    Please read all packaging and the Product Information Leaflet before taking any new medicine and inform your doctor of medicines you are taking or intend to take.

Codasolve Effervescent Tablets reviews

Codasolve Effervescent Tablets FAQs

  • Solpadeine Max tablets contain paracetamol 500mg and codeine 12.8mg per tablet. Paracetamol is a pain killer, that when combined with codeine, can offer significant pain relief for conditions such as headache & migraine, dental pain, rheumatic & muscular pain, period pain, and neuralgia.

  • In adults and children 12 years and over, the dose of Solpadeine Max is 1 or 2 tablets every 4 – 6 hours. You should not take more than 8 tablets in a 24-hour period.

  • You can combine Solpadeine Max with ibuprofen tablets and some topical pain relief such as Deep Heat, Ibuleve or CuraHeat patches. Solpadeine Max should not be taken with any other products containing paracetamol or codeine.

  • Solpadeine Max contains codeine, which is potentially addictive if misused. It is therefore advised that you do not take Solpadeine Max for more than 3 consecutive days. If you feel like you need to take Solpadeine Max for more than 3 consecutive days because you are suffering with pain that is not getting better, you should consult your GP to discuss effective long-term pain relief.

  • Solpadeine Max is a painkiller that contains codeine. For that reason, to ensure the safety of our patients and the legal operating of our pharmacy, we only supply one box of any codeine containing treatment at one time.

  • Solpadeine Max tablets are not addictive if they are taken according to the manufacturers instructions. If they are used occasionally for short-term episodes of pain that last for no more than 3 days and the maximum dose is not exceeded, there is no need to worry.

    Solpadeine Max can become addictive if incorrectly used for long periods. If you are concerned about addiction to Solpadeine Max or codeine, you should talk to your GP in confidence.

  • There is no specific need to take Solpadeine Max with or without food; it is down to personal preference.

  • No, there is no need to crush or break Sopladeine Max Soluble tablets, they can be dissolved in water and drank.

  • No, neither paracetamol or codeine have any affect on asthma.

  • Even if you have previously had stomach problems including stomach ulcers, perforation or bleeding, you should not experience any problems when taking Solpadeine Max. It does not contain ibuprofen or aspirin therefore it should not cause any stomach issues, whether it is taken with or without food.

  • There should be no adverse effects on your liver if you take Solpadeine Max following the manufacturers instructions. It contains paracetamol which is toxic to the liver in overdose, it is therefore extremely important you do not exceed 8 Solpadeine Max tablets in 24 hours.

  • No, there is no need to drink the residue left after dissolving a Solpadeine Max soluble tablet. This is material that is used to help keep the tablet solid until it dissolves; the active drugs are already dissolved in the water.

  • You should use a normal glass of water (200 – 300mL) to dissolve 1 or 2 tablets. It should not be too cold as this will prevent the drugs from properly dissolving, however if it is too hot the mixture will foam and be hard to drink. It is best around room temperature.

Haven’t found the right treatment for you?

No problem. Ask our medical team for free, impartial advice.

A man sat at home ordering his medication online
Related Treatments for Pain

We stock 47 other treatments for Pain

Visit our Pain page for treatments, advice and FAQs.

Ordering as easy as 1, 2, 3...

  • Find the ideal treatment

    We can provide over 1045 leading medicines to treat over 90 conditions.

  • Get a free consultation

    Our qualified healthcare professionals will assess your condition and needs.

  • Enjoy our speedy delivery

    And when the time comes to re-order, it'll only take a couple of clicks.

Need something else?

We stock 1045 treatments for 90 conditions

Or browse all treatments or conditions

A customer at the pharmacist looking for medication